In this paper, the authors obtain the continuity of a class of linear operators on variable anisotropic Hardy--Lorentz spaces. In addition, the authors also obtain that the dual space of variable anisotropic Hardy-Lorentz spaces is the anisotropic BMO-type spaces with variable exponents. This result is still new even when the exponent function $p(\cdot)$ is $p$.
WANG, WENHUA and WANG, AITING
"The dual spaces of variable anisotropic Hardy-Lorentz spaces and continuity of a class of linear operators,"
Turkish Journal of Mathematics: Vol. 46:
6, Article 29.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss6/29